# SDR REXA2024110601423

- Difficulty date: October 21, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS477 STGR 21R CORRODED ON AFT END OF SPLICE.  REMOVED JOINT SPLICE FROM STR 21R BETWEEN FS 469 - FS 485 IAW CRJ700 SRM 51-42-06-001-001-A01, INSTALLED NEW STGR SPLICE (P/N:SH670-33252-1) STR 21R BETWEEN FS 469 - FS 485 IAW CRJ700 SRM 51-42-06-001-001-A01.
